# SDR IPXA2023090885145

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 110,292 hours, 19,226 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT OVERHEAD DOOR INSP PFMD IAW 52-21-00-206-001. ISSUE DATE 15 NOV 2015. NIL FINDINGS. NIL WATER TRACES OBSERVED.
